PDA

View Full Version : Seroxat Side Effect?



Lainie1
24-02-12, 15:21
Hello all,

Well decided to give Seroxat a try and started yesterday on 20mg. I'm not sure if this is a side effect but have an an awful bout of diahorrea since getting up. Having said that my stomach felt a bit "off" yesterday before I even started tablets.

I hope it's not the med as I take quite a lot of other medication and obviously they won't work effectively if I'm going to have this every day on the treatment.

Just feeling a bit sorry for myself really and hoping that Seroxat works and that I don't have to stop taking it. I was on this med years ago and it was very effective and I really can't remember having any side effects then.

If it is to do with the tablets has anyone has this and is it just a side effect that goes after a few days/weeks.

Thanks
Lainie

cathycrumble
24-02-12, 15:47
I have 2 cousins who are on it and been on it about 10 years. they both 62. And I asked them about SE and they didn't have any to speak of.

You say you take other meds are you on a Blood pressure tablet as I take Amlodopine 5mg I have white coat syndrome. If I didn't have that don't think I would need to take a bp tablet. but I have just started Sertraline today and wandered if it effects BP. I don't think they do.

I think the only one is venlafaxine that can higher BP.

Cathy xx

Pandaa
24-02-12, 16:00
When I was on Seroxat, I had diahorrea the first 2 weeks. :(
I unfortunately had to stop Seroxat after 4 weeks because of bad side effect that wouldn't disappear.
Good luck. :)

Lainie1
24-02-12, 18:53
Oh no!! Don't think I can put up with this for 2 weeks...otherwise apart from a slight headache all ok so I really hope it's not the tablets.

Lainie

Pandaa
24-02-12, 20:07
It varies from person to person, it doesn't mean you get the same as me. :hugs:
The side effect is allways worse the first couple of days. :)
I'm sure you're gonna be alright sweetie.

- Christina. x

Lainie1
24-02-12, 20:52
Thanks for that reassurance Christina...fingers crossed!! I have been told I can take Immodium if I need to help.

Lainie x